# SDR CALA2024123001689

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 111,848 hours, 23,381 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N5049155
- Condition: Missing
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENG PYLON MISSING PANEL INBOARD PHOTO ATTACHED. REFERENCE IPC 54-53-01-05 ITEM 208. PN MFG 311N5049-155. 1 SHOWING IN STOCK AT EWR. PART ORDERED.
